# SDR SIMA20210701002

- Difficulty date: July 1, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 42,121 hours, 36,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER SKIN HAS CRACK ON TRAILING EDGE AT OUTBD END OF INBD FLAP SHROUD HINE PIN. -C/A-REPAIRED LH WING LOWER SKIN ERS-EM-57MR-1318.
